# SDR 2022F00181

- Difficulty date: April 8, 2022
- Submitted: April 9, 2022
- Operation: General aviation
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 23,096 hours, 10,883 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNT EMERGENCY LIGHT AT SEATS 24 ABC AND 25ABC IS INOP       RESECURED ELECTRIAL CONNECTOR AT BOTH SEATS 24 ABC AND 25 ABC IAW 33-51-18 OPS CHECK GOOD
